advertisement
Question
Posted by: Anon | 2009-03-03

Espiride side effect?

I' ve been using Espiride tablets for the past two weeks and also have headaches every day. Could this be a side effect of the tablets or should I look for the cause elsewhere?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
Espiride can cause high blood pressure, please have your blood pressure tested
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ligia Marques | 2013-11-11

I was put on Espiride a month ago due to a very serious spastic colon (chronic)I have everything in my powder to keep it under control - I eat right, exercise well - but the problem remains. My doctor put me on the drug, due to the fact that the resuts for this problem are very positive. I am feeling much better. good out look when I wake up, much more energy, and I have more confidence because the bloating is much less. After reading everyone 's terrible stories should I carry on or stop? I am really worried niw.

Reply to Ligia Marques
Posted by: Marina | 2009-07-07

I have been on Espiride since my baby was born almost 2 years ago to support with breastmilk, I tried to stop using the Espiride last week, but suddenly developed high blood pressure, 140/110, and had the worst anxiety attacks ever. I eventually started taking the Espiride again after 6 days without it, and my blood pressure lowered again, but only to 120/80 in the mornings and 120/90 in the evenings. Is this normal? What can I do to prevent this from happening? I only take 1 50mg Espiride per day.

Reply to Marina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement